SciELO - Scientific Electronic Library Online

 
vol.35 issue3One modulo three mean labeling of transformed treesNon-linear maps preserving singular algebraic operators author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CALDAS, Miguel  and  JAFARI, Saeid. Weak forms of continuity and openness. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.289-300. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000300006.

Some new class of functions, called somewhat -precontinuous, somewhat -preopen and hardly -preopenfunctions, have been defined and studied by utilizing -preopen sets. Moreover, characterizations and properties of these functions are presented.

Keywords : Topological spaces; -preopen sets; -precontinuity.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License